Abstract and Applied Analysis
Volume 2011 (2011), Article ID 103597, 14 pages
doi:10.1155/2011/103597
Research Article

Generalized Second-Order Mixed Symmetric Duality in Nondifferentiable Mathematical Programming

1Department of Mathematics and Statistics, King Fahd University of Petroleum and Minerals, Dhahran 31261, Saudi Arabia
2Department of Mathematics, Indian Institute of Technology Patna, Patna 800 013, India
3School of Mathematics and Computer Applications, Thapar University, Patiala 147 004, India

Received 30 December 2010; Accepted 24 January 2011

Academic Editor: Elena Litsyn

Copyright © 2011 Ravi P. Agarwal et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper is concerned with a pair of second-order mixed symmetric dual programs involving nondifferentiable functions. Weak, strong, and converse duality theorems are proved for aforementioned pair using the notion of second-order 𝐹 -convexity/pseudoconvexity assumptions.